# SDR G6OA019

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Fairing
- Part number: 131M55G01
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, GROUND MAINTENANCE NOTED THE NR 1 ENGINE AFT CENTER BODY EXHAUST NOZZLE FAIRING MISSING.  GROUND MAINTENANCE REPLACED THE NR 1 ENGINE AFT CENTER BODY EXHAUST NOZZLE PER MM 78-11-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
